# SDR 98ZZZX1130

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6624C
- Make and model: Cessna 414A
- Aircraft serial: 414A0034
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C93
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TEAR-DOWN, A CRACK WAS FOUND IN NR 2 BLADE SOCKET ON THE ENGINE SIDE.
